In March of 2005 I was diagnosed with choriocarcinoma of the uterus and metastic lung cancer. I received EMACO chemotherapy for five months. Lungs were clear except for a small nodule that could not be biopsied. I just had a chest xray in March of 2007 for chest pain. The Findings: There are small linear densities bilaterally, new since prior study of 3/5/05 consistent with small foci of linear atelectasis. Conclusion: Mild foci of linear atelectasis bilaterally. I don't see my doctor until April. Could these findings possibly be a return of lung cancer? Should more tests be done?
Usually atelectasis appears different from nodules and tumors. This is certainly something to discuss with your physician, but on the basis of the description you have given, this does not appear to be a reoccurrence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.